4 x Chlorphenamine 4 mg Tablets 28 -For Hives/Hay Fever/Eczema Like Piriton

Chlorphenamine is an antihistamine that works by helping to reduce the effects of histamine, a substance produced by the body during allergic reactions. Active ingredient: Chlorphenamine maleate. Individuals suffering from hay fever or seasonal allergies.

eBay